# SDR QXEA200500392

- Difficulty date: January 31, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING TIP LEADING EDGE HAS EROSION DAMAGE TO COMPOSITE STRUCTURE.  REPAIRED IAW Q400 SUB TASK 51-80-00-340-802, 51-25-26-370-801 AND RD 8/4-57-415, PAGE 4.
